International Journal of Qualitative Theory of Differential Equations and Applications
Volume 3, Number 1-2  (2009)

M. U. Akhmet, Creating a chaos in a system with relay 3-7
M. U. Akhmet, E. Yilmaz, Hopfield-type neural networks systems with piecewise constant argument 8-14
Gabriella Bognár, Exponential expansion of the solution of a half-linear differential equation 15-23
Jan Cermák, The differential equation with a power delay and its numerical discretizations 24-32
Alexander Domoshnitsky, Maximum Principles, Boundary Value Problems and Stability for First Order Delay Equations with Oscillating Coefficient 33-42
Leopold Herrmann, Oscillatory Properties of Almost Periodic Solutions to Second Order Abstract Evolution Equations 43-52
Tibor Krisztin, On the fundamental solution of a linear delay differential equation 53-59
Ovidiu Carja, Alina Lazu, Lyapunov pairs for semilinear evolutions 60-65
Eduardo Liz, Global stability and bifurcations in a delayed discrete population model 66-80
Lajos Lóczi, Joseph Páez Chávez, Preservation of bifurcations under Runge-Kutta methods 81-98
Hideaki Matsunaga, Stability Regions for Linear Delay Differential Equations with Four Parameters 99-107
Bálint Nagy, Bifurcations of a one-loop circadian rhythm model 108-114
Éva Orbán-Mihálykó, Csaba Mihálykó, Béla G. Lakatos, Application of difference equations in insurance mathematics and process engineering 115-126
András Rontó, Miklós Rontó, Successive approximation technique for investigation of solutions of some linear boundary value problems for functional-differential equations with special deviation of argument 127-139
László Simon, On some properties of nonlinear functional parabolic equations 140-149
Jitsuro Sugie, Asymptotic Stability for Three-Dimensional Nonlinear Systems including a Hamilton System 150-157